# SDR FDEA202010092456

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE, NR 2 SLATS WEDGES DELAMINATED AT INBOARD SIDE UPPER SURFACE.  REPAIRED LT WING LEADING EDGE, NR 2 SLATS WEDGE DELAMINAITED AT INBOARD UPPER SURFACE, IAW B767 SRM B767 SRM 57-43-02, 51-70-10-2R AND B767 AMM 51-21-01.
